# SDR DALA2025042403190

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB RH BTW STA Y=715 AT PASSENGER CABIN.   CUSP WEB RH BTW STA Y=715 AT PASSENGER CABIN WAS REPAIRED PER B-717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 FIG 203.
